# SDR SWAA2018082024297

- Difficulty date: July 21, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LOWER FORWARD CORNER THRESHOLD PLATE CRACKED ON TOP AFT EDGE.  REPAIRED SCUFF PLATE IAW EA.
